# SDR C77A20131022003

- Difficulty date: October 22, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 16,001 hours, 9,078 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 17066803401
- Condition: Corroded
- Location: Cargo Door
- Part time: 16,001 hours, 9,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LWR FWD CORNER SEAL DEPRESSOR HAS CORRROSION.  R & R FWD SEAL DEPRESSOR IAW SRM 51-41-01 AND 51-43-01.
